MAUDE Adverse Event Report: ECOLAB/MICROTEK MEDICAL INC MICROTEK; INTRAOPERATIVE PROBE COVER

ECOLAB/MICROTEK MEDICAL INC MICROTEK; INTRAOPERATIVE PROBE COVER
Model Number PC1308
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that after a breast lumpectomy with sentinel node injection it was noted that the neo probe sterile drape had 2 small holes which caused the wound to be contaminated and potentially exposed the patient to pathogens.The holes were noted on microtek intraoperative probe ref number pc1308.The holes were noted on the seams of the distal end of the cover.The product involved was pc1308, 1 unit were reported as affected.No patient injuries, infections or complications were reported.

Brand Name
MICROTEK
Common Device Name
INTRAOPERATIVE PROBE COVER
Manufacturer (Section D)
ECOLAB/MICROTEK MEDICAL INC
1 ecolab place
st. paul MN 55102
Manufacturer (Section G)
MICROTEK DOMINICANA SA
las americas free zone park
autopista las americas
santo domingo, santo domingo
DR  
Manufacturer Contact
yarina montas
1 ecolab place
st. paul, MN 55102
MDR Report Key18955905
Report Number3012811961-2024-00005
Device Sequence Number17262925
Product Code PUI
UDI-Device Identifier00748426053384
UDI-Public00748426053384
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberPC1308
Device Lot Number7343LA1100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2024
Initial Report FDA Received Date03/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown